# SDR GTIA2023071737343

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 9,483 hours, 4,034 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT. NO SMELL ON THE GROUND WITH APU OR ENGINES. INITIAL SMELL AT 17,000. APPLIED QRM PROC. ISOLATED PACK 1 AND SMELL DISSIPATED. F/A'S ALSO REPORTED SMELL IN AFT AIRCRAFT.-PERFORMED TSM 05-50-00 & RAN ENGINES & #2 PACK.  DEACTIVATED #1 PACK IAW AMM 21-51-00.  NO ODOR WHEN USING PACK #2 SEE ITEM 3251065-2 FOR PACK #1 DEFERRAL.  ENG RUN IAW AMM 71-00-00.  AC OK FOR SERVICE.
